# SDR DALA1225990181

- Difficulty date: April 24, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 93,119 hours, 13,643 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T310077
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP MID L/E FAIRING IS DELAMINATED AND REPAIRED PER B767-300 SRM 57-53-01 REPAIR 1 TABLE 1 AND 51-70-03 PAR 5A(1) FIG 5.
